# SDR ASAA2016110618582

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 8,301 hours, 2,736 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, MASTER CAUTION FOR  ANTI- ICE, & TEMP PROBE ILLUMINATED, FOUND TEMP PROBE CIRCUIT BREAKER OPEN.  ACFT GROUNDED.  RESET THE TAT CIRCUIT BREAKER, HEATERS TEMP PROBE ON P18-3 PANEL, C2 IAW AMM 20-60-01, CHECKED IAW AMM 34-21-06-00-802 OPS CHECKED GOOD.
